# SDR DHL2005741575

- Difficulty date: April 25, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 24L AT BS 760 TO 848 CORROSION.  REMOVED SEAT TRACK AT BS 760-848 LBL 24 IAW B727 RSM 51-30-2 FIG 7.  REPLACED, LOCATED AND DRILLED FASTENER HOLES IN PN BAC 1520-841 PO NR 9002155 (8FT) IAW B727 SRM 51-30-2.  TREATED AND PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727 SRM 51-30-2 FIG 15 AND 53-10-5 FIG 1.
